MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO PERFORMA NON-BRAIDED CATHETER

MERIT MEDICAL SYSTEMS MEXICO PERFORMA NON-BRAIDED CATHETER
Catalog Number 7757-2MP65/B
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
The account alleges that the catheter broke at the hub during a procedure in the heart.No patient injury was reported.
 
Additional Manufacturer Narrative
The suspect medical device has been returned for evaluation.The device was visually and microscopically investigated.The complaint is confirmed.The root cause is attributed to the manufacturing process.A review of the device history record was performed and no exception documents were found.A review of the complaint database was performed and one similar complaint for this lot from the same account was identified.

Brand Name
PERFORMA NON-BRAIDED CATHETER
Common Device Name
NON-BRAIDED CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012531600
MDR Report Key21420476
Report Number3011642792-2025-00010
Device Sequence Number7792603
Product Code DQO
UDI-Device Identifier00884450766507
UDI-Public00884450766507
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K943739
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7757-2MP65/B
Device Lot NumberI3032496
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Initial Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown